# SDR SWAA2025121251606

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 9,501 hours, 5,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT WILL NOT TEST.   R & R THE  BATTERY IAW AMM 25-64-00. OPS CKD GOOD.
